# SDR SWIA201436762

- Difficulty date: March 17, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 30,797 hours, 25,706 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Binding
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GALLEY SERVICE DOOR IS DIFFICULT TO OPEN AND CLOSE.  REPLACED THE GALLEY SERVICE DOOR LIFT DEVICE IAW AMM.
